University of Hull logo

General solution to systems in polynomial matrix form

Hou, M.; Pugh, A. C.; Hayton, G. E.

Authors

A. C. Pugh

G. E. Hayton

Abstract

Solvability and general solutions to dynamic systems in polynomial matrix descriptions are investigated. The polynomial matrix descriptions need not necessarily be regular. Consistency of initial Values and inputs are discussed. The characterization of the general solution for the systems in polynomial matrix descriptions has an explicit separation of proportional, integral and differential terms with respect to initial values and inputs. The derivation is based on a decomposition form of a singular matrix pencil.

Journal Article Type Article
Publication Date Jun 15, 2000
Journal INTERNATIONAL JOURNAL OF CONTROL
Print ISSN 0020-7179
Electronic ISSN 1366-5820
Publisher Taylor & Francis
Peer Reviewed Peer Reviewed
Volume 73
Issue 9
Pages 733-743
Institution Citation Hou, M., Pugh, A. C., & Hayton, G. E. (2000). General solution to systems in polynomial matrix form. International journal of control, 73(9), 733-743. doi:10.1080/00207170050029241
DOI https://doi.org/10.1080/00207170050029241
Keywords Control and Systems Engineering; Computer Science Applications